# SDR 2008UALA03669

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 41,900 hours, 11,612 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOP.  S/D*  WORN CONTACTS, BULB INOP.  REPLACED CONTACT AND ASSY, OP CHECKED NORMAL.
